# SDR CALA2013111492947

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,546 hours, 20,469 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 421
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK HAS EXPOSED WIRING, CONDUIT HAS SEPARATED FROM MASK.  REPLACED FIRST OFFICER'S OXYGEN MASK IAW AMM 35-12-41-000-002-A & 35-12-41-400-002-A.
